advertisement
Question
Posted by: Lillibeth | 2012-10-01

Bad skin - hormones?

Hi

I am 41 and the last 3 months my skin has gone from clear to bad to worse!
I have these HUGE bumps below my jawline or on my jawline. They are not normal pimples.
I went to the dr and she prescribed acnetane which i used for 3 weeks but my skin got worse.
This is definitely a hormone problem and the acnetane doesn''t help for hormones. I have asked her for a script for the pill.
Can i start using it immediately or do i have to wait for my next cycle. My hormones are clearly upside down so will it make a difference if i wait?
I need to do something about my skin. It is going to scar! Pls help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may well be hormonal. You should start the Pill with your period else you will have more side effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-10-03

It may well be hormonal. You should start the Pill with your period else you will have more side effects.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement